Orthogonal F-Contraction Mapping on O-Complete Metric Space with Applications

Creative Commons License

Mani G., Gnanaprakasam A. J., KAUSAR N., Munir M., Salahuddin S.

International Journal of Fuzzy Logic and Intelligent Systems, vol.21, no.3, pp.243-250, 2021 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.5391/ijfis.2021.21.3.243
  • Journal Name: International Journal of Fuzzy Logic and Intelligent Systems
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.243-250
  • Keywords: Fixed point, Orthogonal complete metric space, Orthogonal continuous, Orthogonal F-contraction, Orthogonal preserving, Orthogonal set
  • Yıldız Technical University Affiliated: Yes


In this paper, we introduce orthogonal concepts concerning F-contraction mappings and demonstrate some fixed-point theorems for self-mapping in a complete orthogonal metric space. Some well-known results in the literature are generalized and modified based on the demonstrated results. An example is provided to support our results, which are used in an application.